MathSciNet Relay Station
MathSciNet bibliographic data
MR2727619 (2011i:11155) 11P83 (11P81)
Bringmann, Kathrin; Kane, Ben Inequalities for differences of Dyson's rank for all odd moduli. Math. Res. Lett. 17 (2010), no. 5, 927–942.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement